... extra step?
This is a possible reaction, which is why they give you the whole "do not operate heavy machinery until you know... " warning.
It may be possible that the dose you're on is too high for your body weight. Would you mind sharing both numbers so we can give you some good feedback? Please don't forget to say how many times per day, also.
Ultimately, the cure for this is to call your Dr. and tell them the symptom (but ALSO whether it managed its' intended purpose), and the Dr. may call in a different medication entirely or lower your dose intake per day.
What you're dealing with is not "normal" for daily living, so your Dr. will help get you to that level soon. Hang in there!!!
Emmalehman; Now you have to great answers, I might have missed this but I am going to throw it in anyway if you just started this medication then this is pretty normal until you get used to it. Which is why you get all the warnings also. Normally the first few times are the worst so I always try new medications on a day off or on the weekend so I can adjust to them. Then there is also the fact now again is they put in the old but new now black box warning to all the doctors to try and avoid giving this medication to anyone in mid 50's on up due to the high chance of falling. They did this about 25 years ago too but it kind of dropped off. But now with all the pressure doctors are getting with the FDA and Medical board it's back again. So best is to check with the doctor if this continues after the first few times of taking it and see if they can try something else.But you might even try and take 1/2 tablet break it right on the score and see how 1/2 of the tablet works for you until you can handle the whole tablet or you may not even need the full tablet. Good luck to you and be careful getting up and down from a sitting position at this time. Chuck1957
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2012 • 3 answers
Posted 27 Dec 2013 • 3 answers
Anxiety - Made the unfortunate mistake of trying Clonazepam about 3-4 years ago...will this feeling?
Posted 5 Feb 2015 • 3 answers
Posted 30 Apr 2016 • 1 answer
Posted 10 Mar 2017 • 1 answer